Alert archive / Ohio / River Flood Warnings in 2008
River Flood Warning 85, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 28, 2008, 11:04 AM EDT for Holmes County, Wayne County, Ohio. It took effect at Mar 29, 2008, 2:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 28, 2008, 11:04 AM EDT (15:04 UTC)
- In effect from
- Mar 29, 2008, 2:00 PM EDT
- Expired
- Mar 29, 2008, 11:36 AM EDT
- In force
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Holmes County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Killbuck Creek at Killbuck (KILO1).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS41 KCLE 281504 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1104 AM EDT FRI MAR 28 2008 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC075-169-282304- /O.NEW.KCLE.FL.W.0085.080329T1800Z-000000T0000Z/ /KILO1.1.ER.080329T1800Z.080330T1200Z.000000T0000Z.NO/ 1104 AM EDT FRI MAR 28 2008 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10 AM FRIDAY THE STAGE WAS 14.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CREST NEAR 15.2 FEET SUNDAY MORNING. THE RIVER WILL REMAIN NEAR CREST THROUGH MONDAY. ADDITIONAL RISES ARE POSSIBLE NEXT WEEK. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$
5 follow-up statements
000 WGUS81 KCLE 282024 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 424 PM EDT FRI MAR 28 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE CUYAHOGA RIVER AT INDEPENDENCE KILLBUCK CREEK NEAR KILLBUCK BLACK RIVER AT ELYRIA BLANCHARD RIVER NEAR FINDLAY MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-290424- /O.EXT.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/ /WDVO1.1.ER.080328T2034Z.080329T1200Z.080329T2320Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE SATURDAY NIGHT. * AT 4 PM FRIDAY THE STAGE WAS 8.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET.NEAR * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CREST BETWEEN 10 AND 10.5 FEET TOMORROW MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-290423- /O.CON.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/ /ELRO1.1.ER.080328T1043Z.080329T0000Z.080329T1757Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL SATURDAY EVENING. * AT 2 PM FRIDAY THE STAGE WAS 11.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CREST NEAR 11.3 FEET THIS EVENING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. $$ OHC035-290321- /O.EXT.KCLE.FL.W.0078.000000T0000Z-080329T0321Z/ /INDO1.1.ER.080328T0918Z.080328T1430Z.080328T2121Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE * UNTIL THIS EVENING. * AT 4 PM FRIDAY THE STAGE WAS 16.3 FEET AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS EVENING. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. $$ OHC063-290423- /O.CON.KCLE.FL.W.0086.000000T0000Z-080329T2300Z/ /FDYO1.1.ER.080328T2203Z.080329T0600Z.080329T1700Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE BLANCHARD RIVER NEAR FINDLAY * UNTIL SATURDAY EVENING. * AT 4 PM FRIDAY THE STAGE WAS 10.8 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CREST NEAR 11.3 FEET AROUND MIDNIGHT TONIGHT. * AT 11.0 FEET...FLOODING IMPACTS AREAS NEAR RIVERSIDE PARK AND EAST MAIN CROSS STREET IN THE CITY OF FINDLAY. $$ OHC075-169-290423- /O.EXT.KCLE.FL.W.0085.080329T0418Z-080401T0812Z/ /KILO1.1.ER.080329T0418Z.080330T0600Z.080401T0212Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM LATE TONIGHT TO LATE MONDAY NIGHT. * AT 3 PM FRIDAY THE STAGE WAS 14.7 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND CREST NEAR 15.2 FEET EARLY SUNDAY MORNING. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-290423- /O.CON.KCLE.FL.W.0082.000000T0000Z-080329T1700Z/ /LEAO1.1.ER.080328T0836Z.080328T1800Z.080329T1100Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL SATURDAY AFTERNOON. * AT 2 PM FRIDAY THE STAGE WAS 11.5 FEET AND SLOWLY RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-290423- /O.CON.KCLE.FL.W.0083.000000T0000Z-080329T1500Z/ /YGWO1.1.ER.080328T1649Z.080329T0000Z.080329T0900Z.NO/ 424 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN * UNTIL SATURDAY MORNING. * AT 3 PM FRIDAY THE STAGE WAS 10.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.7 FEET THIS EVENING. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
000 WGUS81 KCLE 290310 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1110 PM EDT FRI MAR 28 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... BLANCHARD RIVER NEAR FINDLAY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-291110- /O.CON.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/ /WDVO1.1.ER.080328T2020Z.080329T1200Z.080329T2320Z.NO/ 1110 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE SATURDAY NIGHT. * AT 10 PM FRIDAY THE STAGE WAS 9.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.2 FEET SATURDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-291109- /O.CON.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/ /ELRO1.1.ER.080328T1043Z.080329T0130Z.080329T1757Z.NO/ 1110 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL SATURDAY EVENING. * AT 10 PM FRIDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC075-169-291109- /O.EXT.KCLE.FL.W.0085.080329T1800Z-080330T0000Z/ /KILO1.1.ER.080329T1800Z.080329T1800Z.080329T1800Z.NO/ 1110 PM EDT FRI MAR 28 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM SATURDAY AFTERNOON TO SATURDAY EVENING. * AT 10 PM FRIDAY THE STAGE WAS 14.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SATURDAY AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-291109- /O.EXT.KCLE.FL.W.0082.000000T0000Z-080330T0900Z/ /LEAO1.1.ER.080328T0836Z.080329T0200Z.080330T0300Z.NO/ 1110 PM EDT FRI MAR 28 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT... THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL LATE SATURDAY NIGHT. * AT 10 PM FRIDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE SATURDAY NIGHT. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC063-290340- /O.CAN.KCLE.FL.W.0086.000000T0000Z-080329T2300Z/ /FDYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1110 PM EDT FRI MAR 28 2008 THE FLOOD WARNING IS CANCELLED FOR THE BLANCHARD RIVER NEAR FINDLAY. * AT 11 PM FRIDAY THE STAGE WAS 10.7 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.9 FEET. THE RIVER WILL CONTINUE TO FALL TO AROUND 7.3 FEET BY SUNDAY MORNING. * AT 10.0 FEET...WATER REACHES EAST MAIN CROSS STREET NEAR LYE CREEK. * AT 9.0 FEET...FLOODING OCCURS ON LOW LYING ROADS ALONG THE RIVER WEST OF FINDLAY...INCLUDING COUNTY ROAD 140. * AT 8.0 FEET...WATER COVERS LOW LYING PORTIONS OF SOUTH RIVER ROAD AND HOWARD STREET ON THE WEST SIDE OF FINDLAY. $$
000 WGUS81 KCLE 290425 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1225 AM EDT SAT MAR 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA GRAND RIVER AT PAINESVILLE MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-291225- /O.CON.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/ /WDVO1.1.ER.080328T2020Z.080329T1200Z.080329T2320Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE TONIGHT. * AT 12 AM SATURDAY THE STAGE WAS 9.7 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.2 FEET THIS MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-291224- /O.CON.KCLE.FL.W.0080.000000T0000Z-080329T2357Z/ /ELRO1.1.ER.080328T1043Z.080329T0130Z.080329T1757Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL THIS EVENING. * AT 10 PM FRIDAY THE STAGE WAS 11.5 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE THIS AFTERNOON. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-290945- /O.CON.KCLE.FL.W.0088.000000T0000Z-080329T0945Z/ /PNVO1.1.ER.080329T0345Z.080329T0345Z.080329T0345Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL EARLY THIS MORNING. * AT 12 AM SATURDAY THE STAGE WAS 8.0 FEET AND RISING. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-291224- /O.CON.KCLE.FL.W.0087.080329T1000Z-080331T1900Z/ /WTVO1.1.ER.080329T1000Z.080330T0600Z.080331T1300Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * FROM THIS MORNING TO MONDAY AFTERNOON. * AT 12 AM SATURDAY THE STAGE WAS 7.9 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 10.4 FEET AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-291224- /O.CON.KCLE.FL.W.0085.080329T1800Z-080330T0000Z/ /KILO1.1.ER.080329T1800Z.080329T1800Z.080329T1800Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS AFTERNOON TO THIS EVENING. * AT 11 PM FRIDAY THE STAGE WAS 14.9 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-291224- /O.CON.KCLE.FL.W.0082.000000T0000Z-080330T0900Z/ /LEAO1.1.ER.080328T0836Z.080329T0200Z.080330T0300Z.NO/ 1225 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL LATE TONIGHT. * AT 10 PM FRIDAY THE STAGE WAS 12.3 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE TONIGHT. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 290912 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 512 AM EDT SAT MAR 29 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... BLACK RIVER AT ELYRIA GRAND RIVER AT PAINESVILLE MAHONING RIVER AT LEAVITTSBURG ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC123-143-173-291712- /O.CON.KCLE.FL.W.0084.000000T0000Z-080330T0520Z/ /WDVO1.1.ER.080328T2020Z.080329T1200Z.080329T2320Z.NO/ 512 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE * UNTIL LATE TONIGHT. * AT 5 AM SATURDAY THE STAGE WAS 10.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.2 FEET THIS MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC093-291711- /O.EXT.KCLE.FL.W.0080.000000T0000Z-080330T0801Z/ /ELRO1.1.ER.080328T1043Z.080329T1200Z.080330T0201Z.NO/ 512 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA * UNTIL LATE TONIGHT. * AT 2 AM SATURDAY THE STAGE WAS 11.8 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 12.0 FEET THIS MORNING. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ OHC085-291526- /O.EXT.KCLE.FL.W.0088.000000T0000Z-080329T1526Z/ /PNVO1.1.ER.080329T0345Z.080329T0845Z.080329T0926Z.NO/ 512 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL THIS MORNING... THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE * UNTIL THIS MORNING. * AT 5 AM SATURDAY THE STAGE WAS 8.2 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP BELOW FLOOD STAGE EARLY THIS MORNING. * AT 8.0 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-291711- /O.CON.KCLE.FL.W.0087.080329T1000Z-080331T1900Z/ /WTVO1.1.ER.080329T1000Z.080330T0600Z.080331T1300Z.NO/ 512 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE * UNTIL MONDAY AFTERNOON. * AT 4 AM SATURDAY THE STAGE WAS 8.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CREST NEAR 10.4 FEET AROUND MIDNIGHT TONIGHT. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC075-169-291711- /O.CON.KCLE.FL.W.0085.080329T1800Z-080330T0000Z/ /KILO1.1.ER.080329T1800Z.080329T1800Z.080329T1800Z.NO/ 512 AM EDT SAT MAR 29 2008 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK * FROM THIS AFTERNOON TO THIS EVENING. * AT 4 AM SATURDAY THE STAGE WAS 14.9 FEET AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. * AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC155-291711- /O.EXT.KCLE.FL.W.0082.000000T0000Z-080330T1820Z/ /LEAO1.1.ER.080328T0836Z.080329T1200Z.080330T1220Z.NO/ 512 AM EDT SAT MAR 29 2008 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG * UNTIL SUNDAY AFTERNOON. * AT 2 AM SATURDAY THE STAGE WAS 13.0 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.2 FEET THIS MORNING. * AT 13.0 FEET...RESIDENTS LIVING ALONG THE RIVER SHOULD PREPARE FOR POSSIBLE BASEMENT FLOODING. SECONDARY ROADS MAY BE FLOODED. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$
000 WGUS81 KCLE 291536 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1136 AM EDT SAT MAR 29 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. OHC075-169-291606- /O.CAN.KCLE.FL.W.0085.000000T0000Z-080330T0000Z/ /KILO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1136 AM EDT SAT MAR 29 2008 THE FLOOD WARNING IS CANCELLED FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 11 AM SATURDAY THE STAGE WAS 14.8 FEET AND SLOWLY FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL SLOWLY FALL THROUGH TOMORROW. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 28, 7:53 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 28, 7:53 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 753 AM EDT FRI MAR 28 2008 .SYNOPSIS... LOW PRESSURE OVER SOUTHERN OHIO WILL MOVE EAST ALONG A STATIONARY FRONT AND OUT OVER THE ATLANTIC TODAY. HIGH PRESSURE WILL BUILD OVER THE AREA FROM THE NORTH TONIGHT AND SATURDAY. A WARM FRONT WILL MOVE INTO THE AREA FROM THE SOUTHWEST ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRECIP SHIELD CONTINUES TO MOVE EAST ACROSS THE AREA THIS MORNING. ONLY EXTREME NORTHERN EDGE CURRENTLY SNOW BUT DO EXPECT THE PRECIP TO TRANSITION TO SNOW FOR AN HOUR OR TWO THIS MORNING BEFORE ENDING. THREAT FOR FREEZING RAIN AND SIGNIFICANT SNOW ACCUMULATION HAS PRETTY MUCH ENDED SO WILL CANCEL ADVISORY WITH NEW PACKAGE. DRIER AIR WILL COME IN QUICKLY FROM THE WEST TODAY. CLEARING CURRENTLY APPROACHING KORD. WILL BE OPTIMISTIC AND GO WITH SOME CLEARING IN THE WEST THIS AFTERNOON. CLOUDS WILL LINGER IN THE EAST. STILL SEEING A LITTLE BIT OF LIGHT SNOW OVER NORTHERN INDIANA THIS MORNING SO WILL HANG ON TO CHANCE WORDING EVEN IN THE WEST FOR A FEW HOURS THIS MORNING. FAR SOUTHEAST ZONES WILL GET HIGH POPS THROUGH MID MORNING. TEMPS WILL STRUGGLE TO GET OUT OF THE UPPER 30S MOST AREAS TODAY. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... HIGH PRESSURE WILL BUILD OVER THE LOCAL AREA TONIGHT AND SATURDAY RESULTING IN PERIOD OF CLEAR TO PARTLY CLOUDY SKIES. TEMPS WILL BE A GOOD 10 DEGREES BELOW NORMAL BOTH TONIGHT AND SATURDAY. CLOUDS WILL BEGIN TO INCREASE SATURDAY NIGHT AHEAD OF NEXT SYSTEM. MODELS NOW IN FAIRLY DECENT AGREEMENT WITH THIS SYSTEM. AREA WILL SEE WARM FRONT SWEEP NE ACROSS THE AREA ON SUNDAY. PRECIP CHANCES WILL INCREASE FROM WEST TO EAST ON SUNDAY AS THIS FEATURE APPROACHES. FORECAST AREA WILL BE IN WARM SECTOR ON MONDAY AND ALTHOUGH THUNDER CANNOT BE RULED OUT ALL AREAS...FEEL CONFIDENT ENOUGH TO MENTION IT ONLY IN THE WEST AT THIS TIME. TEMPS WILL CLIMB ABOVE NORMAL FOR THE FIRST TIME IN A WHILE ON MONDAY WITH THE MERCURY APPROACHING 60 DEGREES IN THE S. WILL NEED LIKELY WORDING FROM LATE SUNDAY INTO TUESDAY WHEN SURFACE LOW WILL FINALLY PASS TO THE NORTH. QPF AMOUNTS DURING THIS PERIOD COULD END UP BEING SIGNIFICANT AND MAY NEED TO WORRY ABOUT FLOOD WATCHES LATER THIS WEEKEND. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... WEATHER PATTERN SEEMS REMARKABLY SIMILAR THROUGH NEXT WEEK WITH A SIGNIFICANT LOW PRESSURE SYSTEM EVERY 2 TO 3 DAYS AND CONTINUED HYDROLOGIC ISSUES IF WE KEEP GETTING MODERATE TO HEAVY RAINS WITH EACH SYSTEM. NEXT COLD FRONT SHOULD PUSH EAST OF THE AREA ON TUESDAY. MODELS SEEM TO BE MUCH MORE IN AGREEMENT WITH FRONTAL PASSAGE DURING THE DAY TUESDAY. SHOULD STILL BE WARM AHEAD OF THE FRONT... WITH TEMPS DROPPING BACK TO NEAR NORMAL AFTER THE FRONT BY TUESDAY NIGHT. HIGH PRESSURE SHOULD BE OVERHEAD WEDNESDAY. MODELS NOT IN AGREEMENT YET IN NEXT LOW PRESSURE SYSTEM. LATEST ECMWF IS A LITTLE SLOWER AND CLOSER TO THE GFS IN MOVING LOW PRESSURE ACROSS THE MIDWEST AND ACROSS THE LOWER LAKES NEXT FRIDAY. GFS FARTHER SOUTH WHICH COULD POTENTIALLY PUT MUCH OF THE AREA ON THE COLD SIDE OF THE SYSTEM. DAY SHIFT CAN DECIDE WHAT TO DO WITH TEMPS BUT IN ANY CASE WILL INCREASE POPS AND CHANCE OF RAIN ESPECIALLY BY THURSDAY NIGHT AND INTO FRIDAY. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... ALL SIGNIFICANT PCPN HAS ENDED ALTHOUGH SOME LIGHT WRAP AROUND SNOW MAY CLIP THE NORTHERN COUNTIES. DRIZZLE AND LOCALIZED FREEZING DRIZZLE OCCURRING AND WILL CONTINUE TO DO SO FOR A COUPLE OF HOURS UNTIL UPPER TROUGH AND DEEPER MOISTURE/UVV SHIFTS EAST. IFR CEILINGS AND VSBY WILL CONTINUE WHERE THERE IS PCPN OTHERWISE VSBY WILL IMPROVE TO VFR WHEN PCPN ENDS. CEILINGS WILL IMPROVE TO MVFR FROM WEST TO EAST THIS MORNING THEN VFR BY MID TO LATE AFTRN. .OUTLOOK...HIGH PRESSURE MOVES IN TONIGHT NIGHT AND SHOULD SEE VFR CONDITIONS TONIGHT INTO SUNDAY. WARM ADVECTION AND INCREASING MID AND HIGH CLOUDS WILL DEVELOP SUNDAY AND SHOWERS MAY DEVELOP DURING THE AFTERNOON AT WHICH TIME MVFR CEILINGS WILL ALSO DEVELOP. WILL LIKELY SEE AN EXTENDED PERIOD OF MVFR CEILINGS/VSBY WITH RAIN SHOWERS MONDAY AND TUESDAY AS SLOW MOVING COLD FRONT MOVES ACROSS THE LOWER GREAT LAKES. && .MARINE... NORTHEAST FLOW SHOULD MAXIMIZE EARLY THIS MORNING THEN GRADIENT WILL RELAX GRADUALLY AS LOW PRESSURE OVER THE UPPER OHIO VALLEY SHIFTS EAST. HIGH PRESSURE WILL PASS ACROSS THE GREAT LAKES THIS WEEKEND. RETURN SOUTHEAST FLOW SHOULD DEVELOP SUNDAY. BY MONDAY THE NEXT COLD FRONT WILL APPROACH. SOME OF THE MODELS HINTING AT A SURFACE LOW DEVELOPING ON THE FRONT AND DEEPENING. IF THIS IS THE CASE THEN WINDS WILL BE A BIT STRONGER THAN CURRENT FORECAST BY TUESDAY. HIGH PRESSURE WILL BUILD BACK IN BY MID WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...KOSARIK AVIATION...KOSARIK MARINE...KOSARIK
Hazardous weather outlook, Mar 28, 6:09 AM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 609 AM EDT FRI MAR 28 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 609 AM EDT FRI MAR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-291015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 609 AM EDT FRI MAR 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Cuyahoga | 15 hr |
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Erie, Huron | 11 hr |
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Lorain | 41 hr |
| Mar 28, 5:20 AM EDT | River Flood Warning | CLE | Lake | 8 hr |
| Mar 28, 6:49 AM EDT | River Flood Warning | CLE | Trumbull | 39 hr |
| Mar 28, 6:49 AM EDT | River Flood Warning | CLE | Mahoning | 15 hr |
| Mar 28, 9:23 AM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 33 hr |
| Mar 28, 11:11 AM EDT | River Flood Warning | CLE | Hancock | 12 hr |
Nearby
River Flood Warnings in Ohio, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.